MAUDE Adverse Event Report: ALCON LABORATORIES IRELAND LTD. CLAREON TORIC IOL; LENS, INTRAOCULAR, TORIC OPTICS

ALCON LABORATORIES IRELAND LTD. CLAREON TORIC IOL; LENS, INTRAOCULAR, TORIC OPTICS
Model Number CNW0T6
Medical Device Problem Code Device Dislodged or Dislocated (2923)
Health Effect - Clinical Code Visual Impairment (2138)
Date of Event 10/14/2025
Type of Reportable Event Serious Injury
Event or Problem Description
A nonhealthcare professional reported via medical record that following an intraocular lens (iol) implant procedure, the patient experienced residual refraction error and astigmatism due to lens misalignment or displacement.Patient also experienced the vitreous floaters.The lens was explanted and exchanged with same model company lens to optimize the outcome.Additional information has been requested.
 
Additional Manufacturer Narrative
A product was not returned for analysis.Complaint history and product history records were reviewed and documentation indicated the product met release criteria.Root cause has not been identified.The manufacturer internal reference number is: (b)(4).
 
Event or Problem Description
Additional information has been requested and received stating there was no injury to the patient.
 
Additional Manufacturer Narrative
Correction information provided in b.3., b.5., b.6.And d.10.And h.11.The manufacturer internal reference number is: (b)(4).H.10 reflects all related report numbers associated with this product event that have been submitted at this time.

Brand Name
CLAREON TORIC IOL
Common Device Name
LENS, INTRAOCULAR, TORIC OPTICS
Manufacturer (Section D)
ALCON LABORATORIES IRELAND LTD.
cork business&technology park
model farm road
cork 00000
EI  00000
Manufacturer (Section G)
ALCON LABORATORIES IRELAND LTD.
cork business&technology park
model farm road
cork 00000
EI   00000
Manufacturer Contact
jonathan schlech
6201 south freeway
mail stop ab2-6
fort worth, TX 76134
8007579780
MDR Report Key23521337
Report Number9612169-2025-02250
Device Sequence Number9704952
Product Code MJP
UDI-Device Identifier00380652411097
UDI-Public(01)00380652411097(17)270626(11)230628(10)25668647
Combination Product (Y/N)N
Initial Reporter StateOK
Initial Reporter CountryUS
PMA/510(K) Number
P190018
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Device Explanted Year2025
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 12/12/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberCNW0T6
Device Lot Number25668647
Was Device Available for Evaluation? No
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 10/16/2025
Supplement Date Received by Manufacturer11/19/2025
Initial Report FDA Received Date11/11/2025
Supplement Report FDA Received Date12/12/2025
Date Device Manufactured06/28/2023
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ANTIBIOTIC EYE DROPS.; CLAREON MONARCH IV INJECTOR.; MONARCH II FORCEPS.; MONARCH III CARTRIDGE D.; ORA SYSTEM.; PROVISC.; SINSKEY HOOK AND FORCEPS.; UNSPECIFIED VISCOELASTIC.
Outcome Attributed to Adverse Event Required Intervention;
Patient Age73 YR
Patient SexFemale